# SDR JR2R20160705044

- Difficulty date: July 5, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N419NV
- Make and model: Doug MD 83
- Aircraft serial: 53366
- Aircraft time: 45,864 hours, 38,328 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 991038165
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRS UPPER STEP CHAFED AT CATWALK CONTACT POINT, UPON DISASSEMBLY, FOUND 2EA CRACKS ON AFT END OF STEP.  R & R VENTRAL STAIR STEP IAW SRM 51-30-1, PARA 6.
